Revista Matemática Iberoamericana


Full-Text PDF (562 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 1, 2000, pp. 49–136
DOI: 10.4171/RMI/271

Published online: 2000-04-30

A geometric classification of Lie groups

Pierre Charollois[1]

(1) Université Paris 6 Pierre et Marie Curie, Paris, France

No abstract available for this article.

No keywords available for this article.

Charollois Pierre: A geometric classification of Lie groups. Rev. Mat. Iberoam. 16 (2000), 49-136. doi: 10.4171/RMI/271